# SDR AT0200041

- Difficulty date: March 21, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 2611 · Smoke Detection
- Part: Apu
- Part number: 38025611
- Part serial: P27894
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF BOTH LAVATORY SMOKE DETECTORS ACTIVATED.  WITH WHITE SMOKE IN AFT CABIN.       CORRECTIVE ACTION:        FOUND APU TO BE PRODUCING OIL INTO PACK SYSTEMS FROM INTERNAL LEAK.  REMOVED AND REPLACED APU ASSY PER AMM 49-10, FUNCTIONAL CHECK NORMAL.
